Differential and Integral Equations

Controllability results of linear parabolic integrodifferential equations

K. Balachandran and R. Lavanya

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we analyze the controllability properties of a linear parabolic integrodifferential equation with homogeneous Dirichlet boundary conditions. Our method relies on the derivation of a Carleman estimate for the adjoint equation. As a consequence, we obtain the approximate and null controllability properties for the integrodifferential equation.

Article information

Source
Differential Integral Equations, Volume 21, Number 9-10 (2008), 801-819.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356038586

Mathematical Reviews number (MathSciNet)
MR2483335

Zentralblatt MATH identifier
1224.93013

Subjects
Primary: 93B05: Controllability
Secondary: 35B37 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 93C20: Systems governed by partial differential equations

Citation

Lavanya, R.; Balachandran, K. Controllability results of linear parabolic integrodifferential equations. Differential Integral Equations 21 (2008), no. 9-10, 801--819. https://projecteuclid.org/euclid.die/1356038586


Export citation